Journal article icon

Journal article

A free boundary model of epithelial dynamics

Abstract:

In this work we analyse a one-dimensional, cell-based model of an epithelial sheet. In the model, cells interact with their nearest neighbouring cells and move deterministically. Cells also proliferate stochastically, with the rate of proliferation specified as a function of the cell length. This mechanical model of cell dynamics gives rise to a free boundary problem. We construct a corresponding continuum-limit description where the variables in the continuum limit description are expanded i...

Expand abstract
Publication status:
Published
Peer review status:
Peer reviewed

Actions


Access Document


Files:
Publisher copy:
10.1016/j.jtbi.2018.12.025

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Oxford college:
St Hugh's College
Role:
Author
ORCID:
0000-0002-6304-9333
More by this author
Institution:
University of Oxford
Division:
MPLS Division
Department:
Mathematical Institute
Role:
Author
Publisher:
Elsevier Publisher's website
Journal:
Journal of Theoretical Biology Journal website
Volume:
481
Pages:
61-74
Publication date:
2018-12-19
Acceptance date:
2018-12-18
DOI:
EISSN:
1095-8541
ISSN:
0022-5193
Pmid:
30576691
Source identifiers:
954924
Language:
English
Keywords:
Pubs id:
pubs:954924
UUID:
uuid:146a7d4e-f0fa-44ca-ac23-c11dcefbd60b
Local pid:
pubs:954924
Deposit date:
2019-01-25

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP